# SDR AALA006085

- Difficulty date: May 10, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 4034237915
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SJC - ON CLIMB-OUT AT 9000 FEET, UNCOMMANDED LEFT RUDDER INPUT.  QUICKLY ABOUT ONE-THIRD OF FULL TRAVEL.  PRIOR TO THAT WITH RUDDER TRIM CENTERED A SIGNIFICANT AMOUNT OF RT AILERON WAS REQUIRED TO FLY WINGS LEVEL.  IE AFTER LEFT UNCOMMANDED RUDDER, AIRCRAFT FLEW WITH NORMAL AILERONS AND RUDDER.  SUSPECT RIGHT RUDDER WAS PRELOADED PRIOR TO TAKEOFF.  REPLACED RUDDER SERVO ACT PER MM. REPLACED YAW DAMPER ACT PER MM 23-13-01. OPS CHECK RTS BOTH 1/2 OK.  REPLACED NR 1 DFGC.  OPS CHECK BOTH 2/7 OK RUI.  A/C FLOWN ON FUNCTIONAL CK FLT RUDDER TRIM IS ZERO ALL SPEEDS.  AILERON TRIM IS 1.5 UNITS RT WING DOWN ALL SPEEDS CLEAN.  NO SPOILER DEFLECTION PROBLEMS AND YAW DAMPERS TEST NORMAL.  AILERON TRIM AT FLAPS 28-40 ZERO/Z
